I've had a really hard time the last few weeks as my ex (and father of my 3 kids)commited suicide when he found out i'd moved on. I quit my meds which were lamictal, risperdal and efexor xl. For me, bipolar is easier to deal with right now than real life! I've been shaky, unable to sleep, had headaches and nausea. Has anyone else quit meds overnight and how long did the side effects of this last? I just need to be able to sleep a bit.
Posts You May Be Interested In
My friend died early this morning. I have been visiting her on a different floors at the same hospital I was in than when I was discharged I would visit daily. Last night I knew it wouldn't be long until she was gone. The good part was lots and lots of people were coming in and out it was like grand central station, the best part was it was nothing but laughter and love. The reason why I'm...
This was an orientation at a banquet hall. It was nice food provided basically the history of the hospita info. There was some unorganized issues. But overall I'm thrilled to be with the company. Jesus has really answered and came through. I'm just grateful this will be a simple job that pays well and allows me to go home at a decent hour. Where I can heal my mind,cry grow at home. Read myself...